Journal article icon

Journal article

A NOTE ON SOLUTIONS OF PAINLEVE-II

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A
Volume:
92
Issue:
9
Pages:
425-426
Publication date:
1982-01-01
DOI:
ISSN:
0375-9601
URN:
uuid:6c03a303-815e-41f0-8f02-5ad04f4e38b8
Source identifiers:
28227
Local pid:
pubs:28227

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP